# SDR QXEA200501340

- Difficulty date: October 6, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,547 hours, 7,856 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - RIGHT WINDOW HEAT CAUTION LIGHT CAME ON AFTER TAKEOFF.  CYCLING THE WINDOW HEAT SWITCH PER THE CHECKLIST CAUSED THE MESSAGE TO CLEAR.  MAINTENANCE INVESTIGATED AND FOUND NO CURRENT WINDOW HEAT FAULTS RECORDED IN MDC MEMORY.  PERFORMED OPERATIONAL CHECK PER FIM 30-41-00-810-803, CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
